# SDR SWAA2023051749125

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 61,120 hours, 36,236 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE/ OVERHEAT DETECTOR FAULT LIGHT<[01] OK TO CONTINUE PER MEL 49-1-01 SP1;[02] REF LP 1934013 REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE REF FIM 26-10 TASK 805. OPS CHECKS GOOD
